Results 1 to 10 of 10
Like Tree2Likes
  • 1 Post By Ricky71
  • 1 Post By Krissyten
Going crazy. Suboxone not helping.
  1. #1
    Krissyten is offline New Member
    Join Date
    Apr 2019
    Posts
    6

    Default Going crazy. Suboxone not helping.

    I know low doses are supposed to be best but I still feel like >>>>. This is why I've never had long term success with Suboxone. Am I one of the people that the naloxone f's with? I feel like I am. I am still in withdrawals at 16 mg.

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,523

    Default

    Quote Originally Posted by Krissyten View Post
    I know low doses are supposed to be best but I still feel like >>>>. This is why I've never had long term success with Suboxone. Am I one of the people that the naloxone f's with? I feel like I am. I am still in withdrawals at 16 mg.

    We need to know your complete history in detail to help you? What drug/drugs were you taking before the sub, how long and how much? How did you induct on the subs, how long have you been on sub, etc...? The more info you can provide the better advice and suggestions we can give you? God bless us all!

  3. #3
    Krissyten is offline New Member
    Join Date
    Apr 2019
    Posts
    6

    Default

    Oh weird, I can't see my reply but I see you could see it. Deleting repost.
    Last edited by Anonymous; 04-13-2019 at 03:12 PM. Reason: Repost

  4. #4
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,523

    Default

    Quote Originally Posted by Krissyten View Post
    Several years long fentanyl and >>>>>> user. Only h at 2gs a day for the week prior to induction. Waited till I was in agony and started the subs low and slow. This is day 3 and the first time I took the full 16mgs hoping to feel a difference and I'm still in withdrawals and haven't slept a wink the past 3 days. My sub doctor actually suggested maybe methadone would be better. I'm not sure I want to do that, but the way I feel rn I'm *this* close to getting a bag and making it all go away.

    Maybe you started the subs too soon? The COWS worksheet needs to be used for the induction process, time is not a good indicator of when it's safe to start on the subs! First and foremost I can tell you that 16mg of sub is way too much! Most people are stable on just 2-4mg of sub/day, longterm IV users may need 6-8mg? Have you read Robert's sub therapy taper plan? Here's a direct link - https://forum.drugs.com/suboxone-tre...apy-66109.html

    Since you have a lot of sub in your system now it might be best not to take anymore and start the induction process over in a couple days? Follow Robert's plan exactly, his plan has produced thousands upon thousands of success stories!

    Check this following thread out as well? https://forum.drugs.com/suboxone-tre...uth-75015.html

    Stay away from the dope and stay away from the methadone! Subs can be a great tool if used correctly? The induction part is most crucial! Most sub doctors don't have a clue! Take some time and read through those links I provided? Hang in there! God bless us all!

  5. #5
    Krissyten is offline New Member
    Join Date
    Apr 2019
    Posts
    6

    Default

    I've read everything on here pretty much. Three days awake and all lol. Idk what I'm gonna do. I can't function.

  6. #6
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,523

    Default

    Quote Originally Posted by Krissyten View Post
    I've read everything on here pretty much. Three days awake and all lol. Idk what I'm gonna do. I can't function.

    I know how bad you are feeling, do your best to hang in there. You will eventually stabilize on the subs, I believe that something went wrong during the induction because literally you should have been feeling much better just hours after starting on the subs?

  7. #7
    Krissyten is offline New Member
    Join Date
    Apr 2019
    Posts
    6

    Default

    Day 4. The constant temperature fluctuations and sweating are really really getting to me. I just want to sleep!

  8. #8
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,523

    Default

    Quote Originally Posted by Krissyten View Post
    Day 4. The constant temperature fluctuations and sweating are really really getting to me. I just want to sleep!
    I'm sorry that you have to go through this, withdrawals are absolutely horrible! How are you feeling now? Are you holding off on the subs so you can eventually start the induction process again? When was your last dose of sub and how much did you take? Update when you get a chance? God bless us all!
    Last edited by Anonymous; 04-14-2019 at 06:47 PM.
    Day2_Nightmare likes this.

  9. #9
    Krissyten is offline New Member
    Join Date
    Apr 2019
    Posts
    6

    Default

    Quote Originally Posted by Ricky71 View Post
    I'm sorry that you have to go through this, withdrawals are absolutely horrible! How are you feeling now? Are you holding off on the subs so you can eventually start the induction process again? When was your last dose of sub and how much did you take? Update when you get a chance? God bless us all!
    I still feel pretty >>>>>> : ( everything hurts. My freaking skin hurts wtf is that about?! I held off on more subs for probably 20 hours then took 4mgs. Probably gonna take another 4 and pray pray pray that sleep comes. I'm so mentally exhausted.

  10. #10
    Krissyten is offline New Member
    Join Date
    Apr 2019
    Posts
    6

    Default

    I feel a little better today. Still craving like no other but generally all the really bad symptoms of withdrawals are gone now. Just still having temp / sleep issues.
    casey445 likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22